MathSciNet Relay Station
MathSciNet bibliographic data
MR858998 92A15 (34A40)
Smith, Hal L. Competing subcommunities of mutualists and a generalized Kamke theorem. SIAM J. Appl. Math. 46 (1986), no. 5, 856–874.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement